AMS eContent Search Results
Matches for: msc=(34B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] C. L. Prather and J. K. Shaw. On the oscillation of differential transforms of eigenfunction expansions . Trans. Amer. Math. Soc. 280 (1983) 187-206. MR 712255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] D. R. K. S. Rao and K. N. Murty. Transformation of a class of nonselfadjoint eigenvalue problems . Proc. Amer. Math. Soc. 81 (1981) 287-292. MR 593473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Riaz A. Usmani. A uniqueness theorem for a boundary value problem . Proc. Amer. Math. Soc. 77 (1979) 329-335. MR 545591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Uri Elias. Focal points for a linear differential equation whose coefficients are of constant signs . Trans. Amer. Math. Soc. 249 (1979) 187-202. MR 526317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] William T. Reid. A result on the singularities of matrix functions. Quart. Appl. Math. 35 (1977) 293-296. MR 442340.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Sui Sun Cheng. Comparison of eigenvalues for systems of linear differential equations . Proc. Amer. Math. Soc. 64 (1977) 81-86. MR 0440105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] John Locker. The generalized Green's function for an $n$th order linear differential operator . Trans. Amer. Math. Soc. 228 (1977) 243-268. MR 0481204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. D. Gentry and C. C. Travis. Existence and comparison of eigenvalues of $n$th order linear differential equations. Bull. Amer. Math. Soc. 82 (1976) 350-352. MR 0422747.
Abstract, references, and article information   
View Article: PDF

[39] R. Kannan and John Locker. Continuous dependence of least squares solutions of linear boundary value problems . Proc. Amer. Math. Soc. 59 (1976) 107-110. MR 0409947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[41] S. C. Tefteller. Boundary value problems for second order nonhomogeneous differential systems . Proc. Amer. Math. Soc. 52 (1975) 271-278. MR 0402156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Robert M. Kauffman. Gaps in the essential spectrum for second order systems . Proc. Amer. Math. Soc. 51 (1975) 55-61. MR 0374560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] John Locker. On constructing least squares solutions to two-point boundary value problems . Trans. Amer. Math. Soc. 203 (1975) 175-183. MR 0372303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Chaim Samuel Hönig. The Green function of a linear differential equation with a lateral condition. Bull. Amer. Math. Soc. 79 (1973) 587-593. MR 0312019.
Abstract, references, and article information   
View Article: PDF

[45] J. H. George and R. W. Gunderson. An existence theorem for linear boundary value problems. Quart. Appl. Math. 31 (1973) 127-131. MR 463554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Allan M. Krall. Stieltjes differential-boundary operators . Proc. Amer. Math. Soc. 41 (1973) 80-86. MR 0320415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. C. Brown and Allan M. Krall. Adjoints of multipoint-integral boundary value problems . Proc. Amer. Math. Soc. 37 (1973) 213-216. MR 0308856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] H. Guggenheimer. Geometric theory of differential equations. The Ljapunov integral for monotone coefficients. Bull. Amer. Math. Soc. 77 (1971) 765-766. MR 0326087.
Abstract, references, and article information   
View Article: PDF

[49] William T. Reid. A system of ordinary linear differential equations with two-point boundary conditions . Trans. Amer. Math. Soc. 44 (1938) 508-521. MR 1501979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Gilbert A. Bliss. Definitely self-adjoint boundary value problems . Trans. Amer. Math. Soc. 44 (1938) 413-428. MR 1501974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Lewis E. Ward. A third-order irregular boundary value problem and the associated series . Trans. Amer. Math. Soc. 34 (1932) 417-434. MR 1501646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Rudolph E. Langer. The boundary problem associated with a differential system rational in the parameter . Trans. Amer. Math. Soc. 32 (1930) 238-250. MR 1501536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Lewis E. Ward. Series associated with certain irregular third-order boundary value problems . Trans. Amer. Math. Soc. 32 (1930) 544-557. MR 1501552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Rudolph E. Langer. The expansion problem in the theory of ordinary linear differential systems of the second order . Trans. Amer. Math. Soc. 31 (1929) 868-906. MR 1501520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Rudolph E. Langer. The boundary problem associated with a differential equation in which the coefficient of the parameter changes sign . Trans. Amer. Math. Soc. 31 (1929) 1-24. MR 1501464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] W. E. Milne. The behavior of a boundary value problem as the interval becomes infinite . Trans. Amer. Math. Soc. 30 (1928) 797-802. MR 1501459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Lewis E. Ward. Some third-order irregular boundary value problems . Trans. Amer. Math. Soc. 29 (1927) 716-745. MR 1501411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] M. H. Stone. The expansion problems associated with regular differential systems of the second order . Trans. Amer. Math. Soc. 29 (1927) 826-844. MR 1501416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] M. H. Stone. Irregular differential systems of order two and the related expansion problems . Trans. Amer. Math. Soc. 29 (1927) 23-53. MR 1501375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Gilbert Ames Bliss. A boundary value problem for a system of ordinary linear differential equations of the first order . Trans. Amer. Math. Soc. 28 (1926) 561-584. MR 1501366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3